MathSciNet Relay Station
MathSciNet bibliographic data
MR2295073 (2008b:17020) 17B37
Kang, Seok-Jin; Kim, Jeong-Ah; Shin, Dong-Uy Modified Nakajima monomials and the crystal $B(\infty)$. J. Algebra 308 (2007), no. 2, 524–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement